# SDR CHQA20121231005

- Difficulty date: December 31, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 28,677 hours, 24,905 cycles
- Engine: Rroyce AE3007A13
- Engine time: 26,139 hours, 24,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 16857
- Condition: Discharged
- Location: Cabin
- Part time: 21,802 hours, 18,828 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE 2 FORWARD EMERGENCY LIGHT STRIPS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 2 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
